# SDR 0103716642

- Difficulty date: October 6, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- Aircraft time: 73,740 hours, 16,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "PCK" found corrosion/pitting on number 4 strut to aft diagonal brace attach fitting. Repaired per EA 66-186714.
